The name of this medicine is Paracetamol Soluble Tablets 500mg, which will be referred to as Paracetamol Soluble throughout this leaflet.
Read all of this leaflet carefully because it contains important information for you.
• This medicine is available without prescription. However, you still need to use Paracetamol Soluble carefully to get the best results from it.
• Keep this leaflet. You may need to read it again.
• Ask your pharmacist if you need more information or advice.
• You must contact a doctor if your symptoms worsen or do not improve after three days.
• If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.